# SDR SWAA2018031420411

- Difficulty date: February 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142041118
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE CHAFED ABOVE THE FLOOR.  REPAIRED THE WIRE IAW SWPM AND WDM.
